Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 18, 2015, 5:40 PM CDT for 4 counties in Illinois; Clinton County, Jackson County, Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 5:40 PM CDT (22:40 UTC)
- Expired
- Aug 18, 2015, 11:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 6:00 PM CDT | FLASH FLOOD | 1 Se Savanna, IL | ROAD WASHED OUT DUE TO FLASH FLOODING SE OF SAVANNA. TIME ESTIMATED FROM RADAR. |
| Aug 18, 6:00 PM CDT | FLASH FLOOD | 2 Sw Clinton, IA | NEAR HIGHWAY 61 AND HIGHWAY 30 INTERSECTION...INCLUDING THE AREA NEAR WALMART...ROAD SIGNIFICANTLY FLOODED EARLIER THIS EVENING IMMEDIATELY FOLLOWING HEAVY RAIN. LARGE ROAD AREA FLOODED DEEP ENOUGH THAT CARS WERE REQUIRED TO AVOID IT. |
| Aug 18, 6:51 PM CDT | HEAVY RAIN 2 | Lena, IL | 2 TO 2.24 FOR 1 HOUR PERIOD ENDING AT 630 PM. VIA INTERNET STORM REPORT. |
| Aug 18, 7:15 PM CDT | HEAVY RAIN 2.9 | 5 Nw Lanark, IL | RAINFALL IN PAST 1 HR 45 MIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WGUS53 KDVN 182240
FFWDVN
ILC015-085-177-195-IAC045-097-190445-
/O.NEW.KDVN.FF.W.0028.150818T2240Z-150819T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN STEPHENSON COUNTY IN NORTHWESTERN ILLINOIS...
EASTERN JO DAVIESS COUNTY IN NORTHWESTERN ILLINOIS...
NORTHWESTERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...
CENTRAL CARROLL COUNTY IN NORTHWESTERN ILLINOIS...
SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
EASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1145 PM CDT TUESDAY
* AT 538 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA AND ESTIMATED THAT UP TO 2.5
INCHES OF RAIN HAS ALREADY FALLEN IN SOME AREAS. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...MOUNT CARROLL...CAMANCHE...FULTON...SAVANNA...LENA...
STOCKTON...WARREN...GARDEN PLAIN...ALBANY...PEARL CITY...
ELIZABETH...WOODBINE...SABULA...MILES...APPLE RIVER...WINSLOW...LOW
MOOR...NORA AND ANDOVER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4250 8965 4180 9007 4178 9025 4176 9030
4176 9042 4251 9017
$$
UTTECH2 follow-up statements
524
WGUS73 KDVN 182342
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
642 PM CDT TUE AUG 18 2015
ILC015-085-177-195-IAC045-097-190445-
/O.CON.KDVN.FF.W.0028.000000T0000Z-150819T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENSON IL-JO DAVIESS IL-WHITESIDE IL-CARROLL IL-JACKSON IA-
CLINTON IA-
642 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
TUESDAY FOR WESTERN STEPHENSON...EASTERN JO DAVIESS...NORTHWESTERN
WHITESIDE...CENTRAL CARROLL...SOUTHEASTERN JACKSON AND EASTERN
CLINTON COUNTIES...
AT 633 PM CDT...TRAINED WEATHER SPOTTERS HAVE REPORTED LOCALIZED
FLASH FLOODING IN THE SAVANNA AND CLINTON AREAS. THE HARDEST HIT
LOCATIONS WITHIN THE WARNING HAVE RECEIVED ANYWHERE FROM 1 TO 3
INCHES OF RAIN.
A TRAINED SPOTTER IN WHEATLAND...IN CLINTON COUNTY...REPORTED 2.90
INCHES OF RAIN AS OF 600 PM CDT...WITH 2 INCHES FALLING IN 30
MINUTES BETWEEN 400 AND 430 PM CDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...MOUNT CARROLL...CAMANCHE...EAST CLINTON...FULTON...GARDEN
PLAIN...SAVANNA...LENA...STOCKTON...WARREN...ALBANY...PEARL CITY...
MASSBACH...WOODBINE...SCHAPVILLE...ELIZABETH...SABULA...ARGO FAY...
MILES...APPLE RIVER...WINSLOW...LOW MOOR...NORA...ANDOVER...BULGERS
HOLLOW...MISSISSIPPI PALISADES...LAKE LEAQUANA STATE PARK...ELEROY...
WADDAMS GROVE AND WILLOW.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 0.50 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4250 8965 4180 9007 4178 9025 4176 9030
4176 9042 4251 9017
$$
UTTECH636
WGUS73 KDVN 190241
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT TUE AUG 18 2015
IAC045-097-ILC015-085-177-195-190249-
/O.CAN.KDVN.FF.W.0028.000000T0000Z-150819T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENSON IL-JO DAVIESS IL-WHITESIDE IL-CARROLL IL-JACKSON IA-
CLINTON IA-
941 PM CDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR WESTERN STEPHENSON...EASTERN JO
DAVIESS...NORTHWESTERN WHITESIDE...CENTRAL CARROLL...SOUTHEASTERN
JACKSON AND EASTERN CLINTON COUNTIES IS CANCELLED...
NO ADDITIONAL HEAVY RAIN IS EXPECTED THROUGH TONIGHT. LOCALIZED
AREAS OF FLOODING SHOULD CONTINUE TO RECEDE OVER THE NEXT SEVERAL
HOURS. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4250 8965 4180 9007 4178 9025 4176 9030
4176 9042 4251 9017
$$
UTTECHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:24 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 18, 2:24 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 224 PM CDT TUE AUG 18 2015 .SYNOPSIS... ISSUED AT 221 PM CDT TUE AUG 18 2015 WARM FRONT WAS LOCATED ACROSS HIGHWAY 30 WITH LOW PRESSURE NEAR SIOUX FALLS SD. WATER VAPOR LOOPS INDICATE A STRONG SHORT WAVE IN EASTERN KS LIFTING NORTHEAST. THIS SHORT WAVE WILL BE THE FEATURE TO BRING STRONG FORCING INTO THE CWA LATER THIS AFTERNOON AND EVENING. WRF-NMM/HRRR INDICATE A LINE OF THUNDERSTORMS COMING INTO OUR FAR WESTERN COUNTIES AROUND 3 OR 4 PM AND THEN SWEEPING ACROSS THE CWA THROUGH THE EARLY EVENING. AHEAD OF THE LINE DEEP LAYER SHEAR BECOMES STRONG BUT SBCAPES ARE PROBLEMATIC DUE TO EXTENSIVE CLOUD COVER. OPERATIONAL MODELS INDICATE OUR SOUTHERN CWA WOULD HAVE THE HIGHER CAPE. AS OF NOW THE MAIN THREAT WOULD BE DAMAGING WINDS BUT CAN'T RULE OUT A COUPLE OF BRIEF SPIN-UP TORNADOES ALONG BOWING SEGMENTS. OUT AHEAD OF THE MAIN LINE SCATTERED STORMS SHOULD ALSO DEVELOP. && .SHORT TERM...(THIS EVENING) ISSUED AT 221 PM CDT TUE AUG 18 2015 TONIGHT... STRONG SHORT WAVE IN FAR NW MO WILL SWEEP ACROSS THE DVN CWA THIS EVENING WITH STRONG FORCING...STRONG DEEP LAYER SHEAR AND SBCAPES 2500-3000 J/KG. THE MAIN SEVERE THREAT LATE THIS AFTERNOON INTO THIS EVENING WILL BE DAMAGING WINDS ALONG WITH A FEW TORNADOES POSSIBLE...ESPECIALLY EXTREME EASTERN IOWA AND INTO OUR IL COUNTIES. TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS. STRONG CYCLONE (FOR MID AUGUST) WILL TRACK INTO NW WI BY MORNING WITH A COLD FRONT SWEEPING ACROSS THE CWA AFTER MIDNIGHT. WILL HAVE THE HIGHEST POPS THIS EVENING THEN DECREASING AFTER MIDNIGHT. BEHIND THE FRONT LOW CLOUDS AND DRIER AIR WILL BE USHERED INTO THE CWA ON INCREASING WEST WINDS. MINIMUM TEMPERATURES WILL RANGE FROM THE UPPER 50S WEST TO THE MID 60S IN THE EXTREME EAST. HAASE .LONG TERM...(WEDNESDAY THROUGH TUESDAY) ISSUED AT 221 PM CDT TUE AUG 18 2015 EARLY FALL WEATHER WILL ARRIVE FOR WEDNESDAY...WITH PASSING CLOUDS AND POSSIBLY A SPRINKLE NORTH. THE COOL NORTHWEST WINDS WILL BE STRONG AT TIMES...AROUND 15 TO 25 MPH...GUSTING TO 30. IN ALL...IT SHOULD BE A VERY PLEASANT DAY FOR THOSE LOOKING FOR A RESPITE FROM SUMMER HUMIDITY. COOL WEATHER WILL LAST THROUGH THURSDAY NIGHT...WITH LOWS IN THE MID 50S IN MOST LOCATIONS WED NIGHT AND THURSDAY NIGHT. DESPITE HAVING A DEEP UPPER LOW TODAY THROUGH THURSDAY IN THE UPPER MIDWEST...THE UPPER FLOW IS EXPECTED TO BE PROGRESSIVE IN NATURE. IN FACT BY FRIDAY...ANOTHER DEEP UPPER TROF WILL DROP INTO THE ROCKIES...WILL FALLING SURFACE PRESSURES IN THE PLAINS. THIS IS EXPECTED TO BRING SEASONALLY STRONG DYNAMICS TO A COLD FROPA AROUND SATURDAY. THAT FRONT WILL LIKELY NOT HAVE MORE THAN 12 HOURS OF RAIN THREAT WITH IT...BUT WITH A MODEL SPREAD ON TIMING OUT ON DAY 5 ON A TYPICAL LEVEL A BROAD PERIOD OF POPS REMAINS FORECAST. FOLLOWING THIS COLD FROPA...ANOTHER HIGH PRESSURE WILL SWEEP OVER THE REGION WITH A QUICK SHOT OF SEASONALLY COOL DRY AIR. ERVIN && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1055 AM CDT TUE AUG 18 2015 EXPECT INCREASING TSTM CHANCES FROM WEST TO EAST FROM LATE MORNING THROUGH THE AFTERNOON...WITH IFR TO MVFR CEILINGS AND VSBYS. HAVE TIMED END OF RAIN FROM 02Z-04Z TONIGHT WITH LINGERING MVFR CONDITIONS OVERNIGHT INTO WEDNESDAY WITH THE POTENTIAL FOR IFR CEILINGS. SOUTHEAST TO SOUTH WINDS AROUND 10 KNOTS THIS AFTERNOON THEN SOUTHWEST TO WEST 10 TO 20 KNOTS TONIGHT INTO WEDNESDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...ERVIN/HAASE SHORT TERM...HAASE LONG TERM...ERVIN AVIATION...HAASE
Hazardous weather outlook, Aug 18, 5:04 AM CDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 504 AM CDT TUE AUG 18 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-191015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 504 AM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF THUNDERSTORMS TODAY AND TONIGHT. A FEW SEVERE STORMS ARE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS...WITH DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. POCKETS OF HEAVY RAINFALL ARE ALSO EXPECTED...WITH ISOLATED FLASH FLOODING NOT OUT OF THE QUESTION...MAINLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE THE RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE OUTLOOK AREA...ESPECIALLY SOUTH AND WEST OF A VINTON- QUAD CITIES-MACOMB LINE. RP KINNEY/12
In the hours before
Special weather statement, Aug 18, 4:03 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 403 PM CDT TUE AUG 18 2015 ILC109-182130- MCDONOUGH- 403 PM CDT TUE AUG 18 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCDONOUGH COUNTY... AT 402 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM FANDON TO NEAR PITTSFIELD...AND MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MACOMB...BUSHNELL...INDUSTRY...BARDOLPH...FANDON...ADAIR...WESTERN ILLINOIS UNIVERSITY...NEW PHILADELPHIA...DODDSVILLE...MCDONOUGH COUNTY FAIRGROUNDS AND PENNINGTON POINT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL ILLINOIS. LAT...LON 4028 9078 4044 9077 4059 9045 4028 9045 TIME...MOT...LOC 2102Z 242DEG 78KT 4038 9076 3953 9082 08
Local storm report, Aug 18, 4:21 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG DANVILLE 40.86N 91.31W
08/18/2015 DES MOINES IA EMERGENCY MNGR
10 TO 12 INCH DIAMETER TREE BRANCHES DOWN.
&&
DLSLocal storm report, Aug 18, 4:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
446 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN 1 NNW MAQUOKETA 42.07N 90.67W
08/18/2015 E0.00 INCH JACKSON IA TRAINED SPOTTER
3 TO 4 INCHES OF STANDING AND RUNNING WATER ON ROADS AND
DITCHES FULL IN TOWN.
&&
DLSSpecial weather statement, Aug 18, 4:53 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 453 PM CDT TUE AUG 18 2015 ILC187-182230- WARREN- 453 PM CDT TUE AUG 18 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY... AT 452 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NORTH HENDERSON TO 6 MILES SOUTHEAST OF MONMOUTH TO NEAR ABINGDON...AND MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COLDBROOK...BERWICK...CAMERON AND GERLAW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL ILLINOIS. LAT...LON 4082 9060 4106 9060 4105 9044 4075 9045 TIME...MOT...LOC 2152Z 261DEG 43KT 4102 9054 4085 9055 4078 9046 08
Local storm report, Aug 18, 5:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
519 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 1 NW DUBUQUE 42.51N 90.70W
08/18/2015 M1.80 INCH DUBUQUE IA TRAINED SPOTTER
90 MINUTE RAINFALL TOTAL.
&&Local storm report, Aug 18, 5:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN 5 NE MUSCATINE 41.47N 91.00W
08/18/2015 M1.80 INCH MUSCATINE IA TRAINED SPOTTER
RAIN FELL IN PAST 20 MINUTES.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:06 PM CDT | Special Weather Statement | DVN | Warren | 24 min |
| Aug 18, 2:32 PM CDT | Special Weather Statement | DVN | Mercer | 43 min |
| Aug 18, 2:53 PM CDT | Special Weather Statement | DVN | Warren | 37 min |
| Aug 18, 3:13 PM CDT | Severe Thunderstorm Warning | DVN | Warren | 23 min |
| Aug 18, 3:51 PM CDT | Special Weather Statement | DVN | Henderson | 24 min |
| Aug 18, 4:03 PM CDT | Special Weather Statement | DVN | McDonough | 27 min |
| Aug 18, 4:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 64 min |
| Aug 18, 4:53 PM CDT | Special Weather Statement | DVN | Warren | 37 min |
| Aug 18, 3:14 PM CDT | Tornado Warning | DVN | Jones | 31 min |
| Aug 18, 3:34 PM CDT | Special Weather Statement | DVN | Des Moines | 41 min |
| Aug 18, 4:43 PM CDT | Flash Flood Warning | DVN | Jackson | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.